MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; Stimulator, Electrical, Implanted, For Parkinsonian Tremor

MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Model Number B35300
Medical Device Problem Codes Intermittent Continuity (1121); Failure to Deliver Energy (1211); Failure to Interrogate (1332); Battery Problem (2885); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes Abdominal Pain (1685); Dysphasia (2195); Shaking/Tremors (2515); Insufficient Information (4580)
Date of Event 09/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient's therapy is off as of this morning and they don't know how to turn it back on.Manufacturer representative (rep) said the patient went to the hospital over the weekend and whenever the patient goes to the hospital, the therapy turns off.Agent asked if the hospital stay was related to the device/therapy and representative said no, it was unrelated.Representative tried to connect to the dbs therapy app on the handset but was getting the 'not found' message.Representative scanned the code on the back of the communicator and was able to connect.Representative then saw a service code 634.The issue was not resolved through troubleshooting.Agent reviewed code and advised the caller to charge the stimulator, as they are not getting therapy due to the implantable neurostimulator (ins) being low.Patient rep reported that patient can barely talk, that he can't eat, trembling and he also has abdominal pain since last friday.Caller thinks the implant is depleted as it has for the last 4 times in the last 6 months.Handset was able to connect to the communicator after a reset, however, it go no device response.Technical services(ts) troubleshoot with the recharger and couldn't ever get it to connect after multiple resets and confirming information on the handset.It was eventually discovered the recharger was not compatible with patient's current implant.Caller to get the appropriate recharger to charge patient's implant.Additional information was received from a manufacturer's representative repeating previously reported information.Patient was in the hospital and the patient thought the stimulator therapy was off because the ins was not charged.Caller said that they are having issues connecting to the ins with tablet, patient handset, and recharger.Agent mentioned that when they place the recharger over the ins, they got an error: 1713.During the call, it was discovered that the recharger was the incorrect version.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Percept
Common Device Name
Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50882991
Report Number3004209178-2026-16224
Device Sequence Number13202110
Product Code MHY
UDI-Device Identifier00763000564346
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB35300
Device Catalogue NumberB35300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured07/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexMale